Related Experiment Video
Updated: Apr 6, 2026

A Standardized Procedure of Dressing Management for Toxic Epidermal Necrolysis
Published on: March 14, 2025
Fatal toxic epidermal necrolysis in a patient on teriflunomide treatment for relapsing multiple sclerosis
Gaspard Gerschenfeld1, Amandine Servy2, Laurence Valeyrie-Allanore2
1Service de Réanimation Médicale, Assistance Publique - Hôpitaux de Paris, Groupe Henri Mondor - Albert Chenevier, Créteil, France.
Abstract:
We report a case of toxic epidermal necrolysis in a 46-year-old woman on teriflunomide treatment. Such a severe adverse cutaneous drug reaction with this new therapy for relapsing forms of multiple sclerosis should be early recognized in order to ensure the rapid withdrawal of the drug.
Related Concept Videos
Drug Toxicity: Allergic Reactions
Drug toxicity: Idiosyncratic Reactions
Drugs for Treatment of Crohn's Disease in IBD Using Biologic Agents: Anti-TNF
Drugs for Treatment of Crohn's Disease in IBD Using Immunomodulatory Agents
Toxic Reactions: Overview
Toxicity falls into two primary categories: local and systemic.
Local toxicity appears at the exposure site, such as protein denaturation caused by caustic substances.
In contrast, systemic toxicity requires the toxic agent's absorption and distribution,...
Hypersensitivity Reactions: Cytolytic Reactions
